Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Used Monistat for yeast infection symptoms, pains in shoulder and lower back, pimples on outer labia and clitoris. What could this be ?

Hello, I had symptoms for a yeast infection after having sex with my partner. I used Monistat 7 and for the first 4 days I experienced sharp pains in my shoulder & lower back pain. I used only up to six days because I could hardly sleep; I have used Monistat 7 before. It seemed like everything was back to normal and the yeast infection is gone. Now only two days after using it, I woke up sick with achey muscles, head congestion, and a sore throat. There are the white pus pockets n my tonsils and you could tell that my lymph nods are swollen. Also there are small white like pimples on my outer labia and on small pimple like bump on my clitorus. What could this be, I'm super stressed by this, I don't have health insurance so I need to know if I need to fork out money to see an obgyn.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you are having acute upper respiratory tract infection and also super added infection on your genital part.
Consult your doctor and with one course of antibiotic will solve your problem.
Avoid fried, junk food and cold drinks,
Keep local genital parts clean, dry and airy.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor